# SDR 1503

- Difficulty date: February 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Make and model: Boeing 767-300
- Aircraft serial: 30110
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE NR 2 ENGINE STALLED, THRUST REDUCED TO IDLE. ENGINE STABALIZED. THRUST REAPPLIED, EGT RAPIDLY INCREASED AND ENGINE 2 WAS SHUT DOWN.
